# SDR FDKA200805201

- Difficulty date: May 15, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 636 hours, 453 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FDM 6050 IAD-ATL, AFTER TAKEOFF CABIN FILLED WITH SMOKE AND AN ODD ODOR WAS SMELLED.  MX PERFORMED ENGINE GROUND RUN.  NO DEFECTS NOTED.
